# SDR SWAA114910

- Difficulty date: July 7, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 46,052 hours, 37,026 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE 14Y CHECK, FOUND SHEAR TIE CORRODED AT BS 500A, BETWEEN STR 27L TO STR 28L.  REMOVED AND REPLACED SHEAR TIE PER SRM.
